Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Implicitization of tensor product surfaces via virtual projective resolutions

Authors: Eliana Duarte and Alexandra Seceleanu
Journal: Math. Comp. 89 (2020), 3023-3056
MSC (2010): Primary 13P15; Secondary 13D02, 14Q10
Published electronically: June 29, 2020
MathSciNet review: 4136556
Full-text PDF
View in AMS MathViewer New

Abstract | References | Similar Articles | Additional Information

Abstract: We derive the implicit equations for certain parametric surfaces in three-dimensional projective space termed tensor product surfaces. Our method computes the implicit equation for such a surface based on the knowledge of the syzygies of the base point locus of the parametrization by means of constructing an explicit virtual projective resolution.

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2010): 13P15, 13D02, 14Q10

Retrieve articles in all journals with MSC (2010): 13P15, 13D02, 14Q10

Additional Information

Eliana Duarte
Affiliation: Max-Planck-Institute for Mathematics in the Sciences, Leipzig; Otto-von-Guericke Universität, Magdeburg
MR Author ID: 1132228

Alexandra Seceleanu
Affiliation: Mathematics Department, University of Nebraska–Lincoln, Lincoln, Nebraska 68588
MR Author ID: 896988
ORCID: 0000-0002-7929-5424

Received by editor(s): August 6, 2019
Received by editor(s) in revised form: March 1, 2020
Published electronically: June 29, 2020
Additional Notes: The first author was supported by the Deutsche Forschungsgemeinschaft (DFG, German Research Foundation)-314838170, GRK2297 MathCoRe.
The second author was supported by NSF grant DMS–1601024 and EpSCOR award OIA–1557417.
Article copyright: © Copyright 2020 Eliana Duarte and Alexandra Seceleanu